# SDR CA140905004

- Difficulty date: September 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,154 hours
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 231412A18
- Condition: Chafed
- Location: Nr 2 Comms
- Part time: 6,925 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A SNAG FOR A COMM 2 CIRCUIT BREAKER TRIPPING, THE MECHANIC FOUND THE POWER WIRE CHAFED ON THE EDGE OF THE LIGHTING MODULE.  THE WIRE WAS CHAFED ALMOST COMPLETELY THROUGH.  THE WIRE IS DIFFICULT TO SEE FROM THE INSPECTION AREA BUT NOT IMPOSSIBLE. THE CIRCUIT BREAKER POPPING HAD OCCURRED BEFORE AND WAS ASSUMED TO BE CAUSED BY THE RADIO HAVING AN INTERNAL ISSUE. THE WIRE WAS REPAIRED AND THE RADIO TESTED WITH NO FAULTS FOUND.
